An estimation for a family of oscillatory integrals

M Folch-Gabayet, J Wright

Research output: Contribution to journalArticlepeer-review


Let K be a Calderon-Zygmund kernel and P a real polynomial defined on R-n with P(0) = 0. We prove that convolution with K exp(i/P) is continuous on L-2(R-n) with bounds depending only on K, n and the degree of P, but not on the coefficients of P.

Original languageEnglish
Pages (from-to)89-97
Number of pages9
JournalStudia mathematica
Issue number1
Publication statusPublished - 2003

Cite this